Ask an expert
Question

10 May 2004

Pain in upper leg
Hey doc.
This might sound stupid, but I have a pain in my upper right leg, BUT I also seam to have a slight pain in my right testical, is there any way that this could be related? Its not a constant thing. Its a dull pain in the testical, its not a major pain. Could this maybe be the way I sleep, to much pressure on the testical or sumthing?????

Thanks for all your advice!!!
Answer 366 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Gary, I suppose it is possible, but it isn’t very common. The best would be to take an anti-inflammatory like Voltaren® for a day or two and see if it disappears. If it doesn’t, the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20314 votes
Vote